# SDR RAAA00B2052

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,633 hours, 42,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1362114
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY ESCAPE SLIDE LOOSE ON BOTTOM.  INSTALLED FWD ENTRY ESCAPE SLIDE IAW B727 M/M 25-60-6.
